Separability and estimates for the widths of sets connected with the domain of a nonlinear operator of Schrödinger type
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1034-1042
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a15,
author = {M. B. Muratbekov},
title = {Separability and estimates for the widths of sets connected with the domain of a nonlinear operator of {Schr\"odinger} type},
journal = {Differencialʹnye uravneni\^a},
pages = {1034--1042},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a15/}
}
TY - JOUR AU - M. B. Muratbekov TI - Separability and estimates for the widths of sets connected with the domain of a nonlinear operator of Schrödinger type JO - Differencialʹnye uravneniâ PY - 1991 SP - 1034 EP - 1042 VL - 27 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_6_a15/ LA - ru ID - DE_1991_27_6_a15 ER -
%0 Journal Article %A M. B. Muratbekov %T Separability and estimates for the widths of sets connected with the domain of a nonlinear operator of Schrödinger type %J Differencialʹnye uravneniâ %D 1991 %P 1034-1042 %V 27 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1991_27_6_a15/ %G ru %F DE_1991_27_6_a15
M. B. Muratbekov. Separability and estimates for the widths of sets connected with the domain of a nonlinear operator of Schrödinger type. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1034-1042. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a15/